# SDR 97ZZZX3700

- Difficulty date: July 1, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8491N
- Make and model: Beech D55
- Aircraft serial: TE607
- System (JASC): 6113 · Propeller Spinner Section
- Part: Bulkhead
- Part number: D3830
- Condition: Cracked
- Location: Spinner
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS SPINNER BULKHEAD WAS A NEW PART THAT HAD ONLY 57 HOURS WHEN IT CRACKED.  THE CRACK WAS LOCATED IN THE FRONT PLATE UNDER THE SCREW HEADS THAT HOLD THE PLATES THAT MOUNT THE BULKHEAD TO THE CRANKSHAFT.  THE SPINNER WAS INSTALLED WITH THE PROPER AMOUNT OF SHIMS IN THE FRONT BULKHEAD.
